# SDR HALA2021121000225

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,503 hours, 4,840 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 LCR EMERGENCY HANDLE BROKE OFF. CORRECTIVE ACTION: REPLACED LCR EMERGENCY LOCK COVER. (7255965)
